Bulletin of the Belgian Mathematical Society - Simon Stevin
- Bull. Belg. Math. Soc. Simon Stevin
- Volume 17, Number 1 (2010), 127-140.
On Modified Noor Iterations for Asymptotically Nonexpansive Mappings
The main aim of this paper is to introduce a modified Noor iterations scheme to provide a unified approach to the Mann and Ishikawa iteration processes. We study weak and strong convergence of the new iterations scheme of a nonself asymptotically nonexpansive map satisfying a new control condition in uniformly convex Banach spaces. Several recent results about Mann-type and Ishikawa-type iteration schemes for nonself(self) asymptotically nonexpansive maps follow directly and concurrently from our results.
Bull. Belg. Math. Soc. Simon Stevin, Volume 17, Number 1 (2010), 127-140.
First available in Project Euclid: 5 March 2010
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47H09: Contraction-type mappings, nonexpansive mappings, A-proper mappings, etc. 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 65J15: Equations with nonlinear operators (do not use 65Hxx)
Khan, Abdul Rahim. On Modified Noor Iterations for Asymptotically Nonexpansive Mappings. Bull. Belg. Math. Soc. Simon Stevin 17 (2010), no. 1, 127--140. https://projecteuclid.org/euclid.bbms/1267798503